# SDR SWAA2024022355115

- Difficulty date: February 23, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 74,057 hours, 43,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY LIGHT INOP<[01] RELAMPED RIGHT OVERWING EMERGENCY LIGHT IAW MM 33-51-04
